American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Fei Guo. Breaking waves for the periodic two-component Camassa-Holm system. Proc. Amer. Math. Soc. 142 (2014) 2407-2415.
Abstract, references, and article information   
View Article: PDF

[2] Marcelo M. Cavalcanti, Valéria N. Domingos Cavalcanti and Flávio A. F. Nascimento. Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation. Proc. Amer. Math. Soc. 141 (2013) 3183-3193.
Abstract, references, and article information   
View Article: PDF

[3] Jason Metcalfe and Michael Taylor. Dispersive wave estimates on 3D hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 3861-3866.
Abstract, references, and article information   
View Article: PDF

[4] Parul Laul and Jason Metcalfe. Localized energy estimates for wave equations on high-dimensional Schwarzschild space-times. Proc. Amer. Math. Soc. 140 (2012) 3247-3262.
Abstract, references, and article information   
View Article: PDF

[5] Helge Krüger and Gerald Teschl. Unique continuation for discrete nonlinear wave equations. Proc. Amer. Math. Soc. 140 (2012) 1321-1330. MR 2869115.
Abstract, references, and article information   
View Article: PDF

[6] Shuanglin Shao. A note on the cone restriction conjecture in the cylindrically symmetric case. Proc. Amer. Math. Soc. 137 (2009) 135-143. MR 2439434.
Abstract, references, and article information   
View Article: PDF

[7] Yanjin Wang. A sufficient condition for finite time blow up of the nonlinear Klein-Gordon equations with arbitrarily positive initial energy. Proc. Amer. Math. Soc. 136 (2008) 3477-3482. MR 2415031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeffrey Rauch and Gérard Mourou. The time integrated far field for Maxwell's and D'Alembert's equations. Proc. Amer. Math. Soc. 134 (2006) 851-858. MR 2180903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jin Cheng, Ching-Lung Lin and Gen Nakamura. Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients. Proc. Amer. Math. Soc. 133 (2005) 2359-2367. MR 2138878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sanghyuk Lee. Endpoint estimates for the circular maximal function. Proc. Amer. Math. Soc. 131 (2003) 1433-1442. MR 1949873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Carles and J. Rauch. Focusing of spherical nonlinear pulses in ${\mathbb R}^{1+3}$. Proc. Amer. Math. Soc. 130 (2002) 791-804. MR 1866035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Y. Deeba and E. L. Koh. d'Alembert functional equations in distributions . Proc. Amer. Math. Soc. 116 (1992) 157-164. MR 1100648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kazuhiro Yamamoto. The behavior of the analytically continued resolvent operator near $\kappa=0$ and an application to energy decay . Proc. Amer. Math. Soc. 115 (1992) 985-993. MR 1089414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Luchezar Stojanov. Nonexistence of generalized scattering rays and singularities of the scattering kernel for generic domains in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 847-856. MR 1070532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Valéry Covachev and Vladimir Georgiev. Weighted decay estimate for the wave equation . Proc. Amer. Math. Soc. 112 (1991) 393-402. MR 1055769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tosihusa Kimura and Yasutaka Sibuya. On a method of solving the initial value problem for the wave equation . Proc. Amer. Math. Soc. 50 (1975) 205-215. MR 0369879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. Rhee. A maximum property for the characteristic initial value problem of the wave equation . Proc. Amer. Math. Soc. 46 (1974) 77-78. MR 0377289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1